Advertisement

Strong ω-Compactness in -Spaces

  • Wei-min He
Conference paper
Part of the Advances in Intelligent and Soft Computing book series (AINSC, volume 78)

Abstract

In this paper, the notion of strong ω-compactness is introduced in -spaces by means of open β a -ω-cover and strong open β a -ω-cover. It is proved that the intersection of a strongly ω-compact L-set and a ω-closed set is strongly ω-compact, that strong ω-compactness is preserved by continuously generalized Zadeh funtions. Under the condition that β(a ∧ b) = β(a) ∩ β(b), for any a,b ∈ L, the Tychonoff Theorem for strong ω-compactness is true.

Keywords

-spaces open βa-ω-cover strong open βa-ω-cover strong ω-compactness 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Chen, S.L., Dong, C.Q.: L-fuzzy order-preserving operator spaces. Fuzzy Systems and Mathematics 16, 36–41 (2002)Google Scholar
  2. 2.
    Dwinger, P.: Characterizations of the compete homomorphic images of a completely distributive complete lattice I. Indagations Mathematicae 85, 403–414 (1982)CrossRefMathSciNetGoogle Scholar
  3. 3.
    Liu, Y.M., Luo, M.K.: Fuzzy Topology. World Scientific Publishing Co. Pte. Ltd., Singapore (1997)MATHGoogle Scholar
  4. 4.
    Chen, S.L., Chen, S.T.: A new extension of fuzzy convergence. Fuzzy Sets and Systems 109, 199–204 (2000)MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    He, W.: Generalized Zadeh function. Fuzzy Sets and Systems 97, 381–386 (1998)MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Han, H.X., Meng, G.W.: ω-compactness in L-order-preserving operator spaces. Pure and Applied Math. 25(2), 390–395 (2008)MathSciNetGoogle Scholar
  7. 7.
    Chen, S.L.: Some separation axiom in -spaces. In: Proc. of 2006 Asian Fuzzy System Society International Conference PP, pp. 211–216 (2006)Google Scholar
  8. 8.
    Wang, G.J.: Theory of L-fuzzy topological spaces. Press of Shanxi Normal University Xian, China (1988)Google Scholar
  9. 9.
    Huang, Z.X.: The ωθ-connected properties on -space. Fuzzy Systems and Math. 22(1), 91–95 (2008)Google Scholar
  10. 10.
    Saha, S.: Fuzzy δ-continuous mappings. J. Math. Anal. Appl. 126, 130–142 (1987)MATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Shi, F.G.: A new notion of fuzzy compactness in Ltopological spaces. Information Sciences 173, 35–48 (2005)MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2010

Authors and Affiliations

  • Wei-min He
    • 1
  1. 1.Department of MathematicsWuyi UniversityGuangdongChina

Personalised recommendations